# SDR TRAX200800852

- Difficulty date: June 30, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N861AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7445
- Aircraft time: 20,075 hours, 16,484 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECT CRACK AT FWD PRESSURE BULKHEAD FS 202.75 AT THE PILOTS BRAKE CONTROL PUSH/PULL CABLE LOCATION.  THIS SDR WILL REMAIN OPEN PENDING MAINTENANCE DETERMINATION OF AN APPROPRIATE CORRECTIVE ACTION.  (B)
